# SDR 2002FA0000569

- Difficulty date: May 2, 2002
- Submitted: May 2, 2002
- Operation: General aviation
- Make and model: Maule MX-7-235
- Aircraft time: 149 hours
- Engine: Lyc IO540*
- System (JASC): 2711 · Aileron Tab Control System
- Part: Cotter Pin
- Condition: Missing
- Location: Trim Wheel
- Part time: 149 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HE COULD NOT TRIM ALERIONS. REMOVED COVER AND FOUND BOLT HOLDING LARGE,  GEARED TRIM WHEEL WAS MISSING COTTER KEY AND NUT HAD BACKED OFF,  ALLOWING LARGE GEAR TO SLIDE TO SIDE ABOUT 3/8 IN.  HAD TO COME FROM FACTORY THIS WAY. TIGHTENED NUT AND PLACED COTTER KEY IN SLOT.
